# SDR USAA2014100300003

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 43,365 hours, 24,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMER EXIT LIGHT RT FWD 60WL LENS CRACKED.  REPLACED FWD RT OVERWING EXIT LIGHT LENS IAW EA 208664.
